# SDR 9600669302

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 237-446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE FOLLOWING FUSELAGE FRAMES; FS 237 AT LONGERON 30, FS 332 AT LONGERON 30 AND FS 446 AT LONGERON 29R.  REPAIRED ALL FRAMES (P/N 27777930-5) PER EA 93-103399.
